# SDR FDEA202210112547

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - BILGE STATION 5-113 TO STATION 1541 LONGERON 44 RIGHT FOUND   CRACKED.  SPLICE AT CENTER CARGO - BILGE STATION 5-113 TO STATION 1541 LONGERON 44 RIGHT REMOVED AS PER SRM 51-33-01-0G. SPLICE FABRICATED BY MACHINING AS PER   DOUGLAS DRAWING : A5A7114 REVISION J AND INSTALLED AS PER SRM 51-33-01-0G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
